# SDR QXEA2012101801310

- Difficulty date: October 18, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 489.5 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 24P IS CORRODED AT FRAME 489.5.  REMOVED CLIP REF SRM 51-42-05-02-01. LOCATED AND DRILLED CLIP REF SRM 51-40-07-02-01. INSTALLED CLIP IAW SRM 51-42-05-02-01. ALODINED, PRIMED AND APPLIED TOP COAT IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01. APPLIED CPC IAW AMM 51-25-01-390-801.
